Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften_alt     Display Documents



ID: 587689.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften_alt
Universal bounds for eigenvalues of the polyharmonic operators
Authors:Jost, J.; Li-Jost, X.; Wang, Q.; Xia, C.
Date of Publication (YYYY-MM-DD):2011
Title of Journal:Transactions of the American Mathematical Society
Volume:363
Issue / Number:4
Start Page:1821
End Page:1854
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:LOCALID:training52383
ISSN:1088-6850
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.